Weighted norm estimates for the dyadic paraproduct with VMO function
Bull. Korean Math. Soc. 2021 Vol. 58, No. 1, 205-215
https://doi.org/10.4134/BKMS.b200202
Published online November 2, 2020
Printed January 31, 2021
Daewon Chung
Keimyung University
Abstract : In \cite{Be}, Beznosova proved that the bound on the norm of the dyadic paraproduct with $b\in \BMO$ in the weighted Lebesgue space $L^2(w)$ depends linearly on the $A_2^d$ characteristic of the weight $w$ and extrapolated the result to the $L^p(w)$ case. In this paper, we provide the weighted norm estimates of the dyadic paraproduct $\pi_b$ with $b\in \VMO$ and reduce the dependence of the $A_2^d$ characteristic to $1/2$ by using the property that for $b\in \VMO$ its mean oscillations are vanishing in certain cases. Using this result we also reduce the quadratic bound for the commutators of the Calder\'{o}n-Zygmund operator $[b,T]$ to $3/2$.
Keywords : Weighted norm estimate, dyadic paraproduct, $A_2$-weights, Carleson sequence
MSC numbers : Primary 42B20, 42B25; Secondary 47B38
Supported by : The author was supported by Basic Science Research Program through the National Research Foundation of Korea(NRF) funded by the Ministry of Science, ICT $\&$ Future Planning(2015R1C1A1A02037331)
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd